# SDR DALA2025091906881

- Difficulty date: September 18, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 89,396 hours, 11,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE AT LOCATION 606 AND RC335201606,  ADDITIONAL LOCATIONS 607, CROSS AISLE LIGHTS IN AFT GALLEY FALLING INSIDE COMPARTMENT.  REPAIRED PER 0 AMM 33-51. OK FOR SERVICE. (1205265)
